# SDR 20001219SH020

- Difficulty date: July 21, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 24,533 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520201049
- Part serial: 64M51645416
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP SIDE OF THE TRAILING EDGE RETENTION BLOCK SCREW HOLE HAD A CRACK WHICH EXTENDED APPROXIMATELY 360 DEGREES AT A 7 O CLOCK POSITION (AS VIEWED FROM THE TOPSIDE LOOKING DOWN).  THIS CRACK WAS DISCOVERED DURING A VISUAL INSPECTION PERFORMED IN THE FIELD.  (X)
